# SDR DXTA2010072604171

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 9,946 hours, 6,092 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES VERY MUSHY ON LANDING. AS FULL PRESSURE IS APPLIED THE EFFECTIVENESS SEEMS TO FADE.  PERFORMED BRAKE SYS OPS TEST WHILE TAXIING ACFT. VERIFIED BRAKES FEEL "MUSHY".  PERFORMED BRAKE SYS BLEEDING PROCEDURE.  NOTICED SOME AIR ESCAPING DURING BLEED. PERFORMED A POST MX TAXI CHECK AND NOTICED THE BRAKE SYS OPERATES NORMALLY.  PERFORMED POWER BRAKE SYS FUNCTIONAL HYD PRESSURE CHECK. TEST CHECKS GOOD, WORK DONE IAW MM CH 32-42-00.
